RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1991, Volume 182, Number 2, Pages 164–174 (Mi msb1290)  

This article is cited in 1 scientific paper (total in 1 paper)

Non-Archimedean Rankin convolutions of unbounded growth

My Vinh Quang

M. V. Lomonosov Moscow State University

Abstract: Non-Archimedean Rankin convolutions are constructed in the supersingular case. The construction is based on a refined technique of $h$-admissible measures, for which the non-Archimedean Mellin transform gives analytic functions of unbounded growth.

Full text: PDF file (764 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1992, 72:1, 151–161

Bibliographic databases:

UDC: 511
MSC: Primary 11S80, 11F67; Secondary 11F85, 11F66
Received: 19.06.1989

Citation: My Vinh Quang, “Non-Archimedean Rankin convolutions of unbounded growth”, Mat. Sb., 182:2 (1991), 164–174; Math. USSR-Sb., 72:1 (1992), 151–161

Citation in format AMSBIB
\Bibitem{My 91}
\by My Vinh Quang
\paper Non-Archimedean Rankin convolutions of unbounded growth
\jour Mat. Sb.
\yr 1991
\vol 182
\issue 2
\pages 164--174
\mathnet{http://mi.mathnet.ru/msb1290}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1103270}
\zmath{https://zbmath.org/?q=an:0776.11029|0732.11025}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1992SbMat..72..151V}
\transl
\jour Math. USSR-Sb.
\yr 1992
\vol 72
\issue 1
\pages 151--161
\crossref{https://doi.org/10.1070/SM1992v072n01ABEH001583}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992JF72300009}


Linking options:
  • http://mi.mathnet.ru/eng/msb1290
  • http://mi.mathnet.ru/eng/msb/v182/i2/p164

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. [Anonymous], “Non-Archimedean l-Functions and Arithmetical Siegel Modular Forms”, Non-Archimedean l-Functions and Arithmetical Siegel Modular Forms, 2nd Augmented Ed, Lecture Notes in Mathematics, 1471, Springer-Verlag Berlin, 2004, 13+  mathscinet  isi
  • Математический сборник - 1991 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:167
    Full text:55
    References:17
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019